# SDR AALA202508197754

- Difficulty date: August 6, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 73,045 hours, 37,084 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG MUSTY ODOR COMING FROM THE PACKS ON THE GROUND AND IN THE AIR. MX VERIFIED APU SOURCE, PLACED ON MEL.  MAINTENANCE REPLACED APU IAW JC 26L31049003. COMPLIED WITH ENHANCED DECONTAMINATION OF ECS IAW JC 26L00021014.
